# SDR ASAA2021101936510

- Difficulty date: October 19, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 144A4111U2
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #21 WINDOW SURROUND CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 56-20-02-1A-1. REMOVED AND REPLACED WITH NEW WINDOW FRAME IAW B737-700 SRM 51-40-02-0G-0.W= 1.5" O= .260" R= .223" L= 4" D= .037".
